Alert archive / Wyoming / High Wind Watches in 2016
High Wind Watch 4, NWS Riverton, WY
NWS Riverton, WY issued this high wind watch at Feb 14, 2016, 6:27 PM MST for Fremont County, Johnson County, Wyoming. It took effect at Feb 15, 2016, 11:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 14, 2016, 6:27 PM MST (01:27 UTC)
- In effect from
- Feb 15, 2016, 11:00 AM MST
- Expired
- Feb 15, 2016, 2:16 AM MST
- In force
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 88 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 1.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3432 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
861 WWUS75 KRIW 150127 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 627 PM MST SUN FEB 14 2016 ...STRONG NORTHWEST WIND POSSIBLE MONDAY AFTERNOON AND EVENING... .A CLIPPER SYSTEM WILL DIVE INTO THE NORTHERN PLAINS MONDAY AFTERNOON WITH NORTHWEST WINDS STRENGTHENING WITH THIS SYSTEM'S PASSAGE. STRONG NORTHWEST WINDS WILL GRADUALLY DIMINISH OVERNIGHT MONDAY. WYZ016-151000- /O.NEW.KRIW.HW.A.0004.160215T1800Z-160216T0600Z/ UPPER WIND RIVER BASIN- INCLUDING THE CITY OF...DUBOIS 627 PM MST SUN FEB 14 2016 ...HIGH WIND WATCH IN EFFECT FROM LATE MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * TIMING...NORTHWEST WINDS STRENGTHENING BY NOON MONDAY WITH THE STRONGEST WINDS EXPECTED MONDAY AFTERNOON AND EARLY EVENING. WINDS WILL GRADUALLY DIMINISH OVERNIGHT MONDAY. * WINDS...NORTHWEST WIND 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG CROSSWIND WILL BE LIKELY ALONG U.S. HIGHWAY 26 287 BETWEEN DUBOIS AND CROWHEART. HIGH PROFILE AND LIGHTWEIGHT VEHICLES WILL LIKELY FACE A BLOWOVER RISK MONDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ010-151000- /O.NEW.KRIW.HW.A.0004.160215T1800Z-160216T0600Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 627 PM MST SUN FEB 14 2016 ...HIGH WIND WATCH IN EFFECT FROM LATE MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE MONDAY MORNING THROUGH MONDAY EVENING. * TIMING...NORTHWEST WINDS STRENGTHENING BY NOON MONDAY WITH THE STRONGEST WINDS EXPECTED MONDAY AFTERNOON AND EARLY EVENING. WINDS WILL GRADUALLY DIMINISH OVERNIGHT MONDAY. * WINDS...NORTHWEST WIND 30 TO 40 MPH WITH GUSTS 60 TO 65 MPH. * IMPACTS...STRONG CROSSWIND WILL BE LIKELY ALONG INTERSTATES 25 AND 90. HIGH PROFILE AND LIGHTWEIGHT VEHICLES WILL LIKELY FACE A BLOWOVER RISK MONDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
008 WWUS75 KRIW 150916 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 216 AM MST MON FEB 15 2016 ...STRONG NORTHWEST WIND THIS AFTERNOON AND EVENING... .A CLIPPER SYSTEM WILL DIVE INTO THE NORTHERN PLAINS THIS AFTERNOON. NORTHWEST WINDS WILL STRENGTHEN WITH THE PASSAGE OF THIS SYSTEM THIS EVENING. STRONG NORTHWEST WINDS WILL GRADUALLY DIMINISH OVERNIGHT. WYZ016-160030- /O.UPG.KRIW.HW.A.0004.160215T1800Z-160216T0600Z/ /O.NEW.KRIW.HW.W.0009.160215T1800Z-160216T0600Z/ UPPER WIND RIVER BASIN- INCLUDING THE CITY OF...DUBOIS 216 AM MST MON FEB 15 2016 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...NORTHWEST WINDS STRENGTHENING BY NOON WITH THE STRONGEST WINDS EXPECTED THIS AFTERNOON AND EARLY EVENING. WINDS WILL GRADUALLY DIMINISH OVERNIGHT. * WINDS...NORTHWEST WIND 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG CROSSWIND WILL BE LIKELY ALONG U.S. HIGHWAY 26 287 BETWEEN DUBOIS AND CROWHEART. HIGH PROFILE AND LIGHTWEIGHT VEHICLES WILL LIKELY FACE A BLOWOVER RISK THIS AFTERNOON AND EVENING. BEFORE TRAVELING...MOTORISTS SHOULD CHECK CURRENT ROAD CONDITIONS BY VISITING WYOROAD.INFO OR BY DIALING 511. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ010-160030- /O.UPG.KRIW.HW.A.0004.160215T1800Z-160216T0600Z/ /O.NEW.KRIW.HW.W.0009.160215T1800Z-160216T0600Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 216 AM MST MON FEB 15 2016 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...NORTHWEST WINDS WILL STRENGTHEN BY NOON WITH THE STRONGEST WINDS EXPECTED THIS AFTERNOON AND INTO THE EARLY EVENING. WINDS WILL GRADUALLY DIMINISH OVERNIGHT. * WINDS...NORTHWEST WIND 30 TO 40 MPH WITH GUSTS 60 TO 65 MPH. * IMPACTS...STRONG CROSSWIND WILL BE LIKELY ALONG INTERSTATES 25 AND 90. HIGH PROFILE AND LIGHTWEIGHT VEHICLES WILL LIKELY FACE A BLOWOVER RISK THIS AFTERNOON AND EVENING. BEFORE TRAVELING...MOTORISTS SHOULD CHECK CURRENT ROAD CONDITIONS BY VISITING WYOROAD.INFO OR BY DIALING 511. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ019-030-160030- /O.NEW.KRIW.HW.W.0009.160215T1800Z-160216T0600Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE-EAST SWEETWATER COUNTY- INCLUDING THE CITIES OF...JEFFREY CITY...WAMSUTTER 216 AM MST MON FEB 15 2016 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING. * TIMING...NORTHWEST WINDS WILL STRENGTHEN BY NOON WITH THE STRONGEST WINDS EXPECTED THIS AFTERNOON AND INTO THE EARLY EVENING. WINDS WILL GRADUALLY DIMINISH OVERNIGHT. * WINDS...NORTHWEST WIND 30 TO 40 MPH WITH GUSTS OF 60 MPH. * IMPACTS...STRONG CROSSWIND WILL BE LIKELY ALONG HIGHWAY 287. HIGH PROFILE AND LIGHTWEIGHT VEHICLES WILL LIKELY FACE A BLOWOVER RISK THIS AFTERNOON AND EVENING. BEFORE TRAVELING...MOTORISTS SHOULD CHECK CURRENT ROAD CONDITIONS BY VISITING WYOROAD.INFO OR BY DIALING 511. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind watch went out at Feb 14, 1:12 PM MST, 5 hours 15 minutes earlier.
Area forecast discussion, Feb 14, 1:12 PM MST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 112 PM MST SUN FEB 14 2016 .SHORT TERM...TONIGHT THROUGH MONDAY A MOIST WEST NORTHWEST FLOW WILL BRING WIDESPREAD SNOW TO THE WEST AND NORTH THROUGH MONDAY. MOUNTAIN AREAS MAY SEE UP TO 20 INCHES OF SNOW IN THE TETONS...WITH OTHER MOUNTAIN AREAS RECEIVING A FOOT OF SNOW. VALLEY AREAS SHOULD SEE UP TO 6 INCHES AND MAY SEE RAIN MIXED WITH THE SNOW ON MONDAY. BREEZY TO WINDY AREAS WILL CONTINUE WITH AREAS OF BLOWING SNOW IN THE MOUNTAINS. CLOUD COVER AND PRECIPITATION WILL MODERATE TEMPERATURES ELEVATING OVERNIGHT LOWS AND HOLDING DOWN DAYTIME HIGHS. A WINTER STORM WARNING CONTINUES THROUGH 5 PM MST MONDAY FOR THE TETON AND GROS VENTRE MOUNTAINS. MUCH OF THE WEST AND NORTH MOUNTAINS REMAIN IN WINTER WEATHER ADVISORIES FOR SNOW AND BLOWING SNOW. JACKSON HOLE...STAR VALLEY AND PINEDALE FOOTHILLS ALSO REMAIN IN WINTER WEATHER ADVISORIES THROUGH 5 PM MST MONDAY. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY MOISTURE WILL CONTINUE TO MOVE ALONG THE FAST NORTHWEST FLOW INTO MONDAY EVENING WITH OCCASIONALLY LIGHT TO MODERATE SNOW EXPECTED ACROSS THE WEST AND IN THE BIGHORNS BUT MOST OF THE SNOW ACCUMULATION WILL BE OVER BY MONDAY NIGHT. MILD AIR REMAINS IN THE VALLEYS WITH A RAIN/SNOW MIX EXPECTED IN THE LOWER ELEVATIONS...BUT NOT MUCH IS EXPECTED TO MAKE IT OFF THE MOUNTAINS. WIND WILL ALSO CONTINUE TO BE AN ISSUE WITH A TIGHT GRADIENT REMAINING AT THE SURFACE...50KT PLUS WIND BARBS AT H7 AND STRONG FORCING FOR DESCENT BEHIND THE UPPER TROUGH MONDAY EVENING...EXPECT SIGNIFICANT BLOWING SNOW AT PASS LEVEL. THE DOWNWARD FORCING WILL ALSO FLOOD THE FOOTHILLS AND LOWER ELEVATIONS WITH GUSTY WINDS...ESPECIALLY FOR THOSE PRONE TO WESTNORTHWEST FLOW LIKE THE UPPER WIND RIVER BASIN INTO PAVILLION AND THE MISSOURI VALLEY AREA...CODY FOOTHILLS AND PORTIONS OF THE UPPER GREEN RIVER BASIN...WIND GUSTS OVER 45 MPH WILL BE COMMON IN THESE AREAS MONDAY EVENING WITH OCCASIONAL GUSTS APPROACHING 60 MPH EARLY IN THE PERIOD...ESPECIALLY AROUND CROWHEART AND AREAS NORTH...WILL HAVE TO CONTINUE TO WATCH THIS AREA FOR POTENTIAL WIND HIGHLIGHTS AS THE BACK SIDE OF THE TROUGH MOVES THROUGH. RIDGING BUILDS IN FROM THE WEST TUESDAY INTO WEDNESDAY WITH MILDER TEMPERATURES AND WEATHER EXPECTED FOR MID WEEK. A SYSTEM BEGINS TO MOVE INTO THE WEST AS EARLY AS THURSDAY MORNING AND THEN MOVING EAST ACROSS THE REST OF THE AREA LATER THURSDAY INTO THURSDAY NIGHT...THE TIMING OF THIS SYSTEM LOOKS IDENTICAL IN THE MODELS TODAY AS IT DID YESTERDAY SO THAT INCREASES CONFIDENCE A BIT EVEN THOUGH THE EUROPEAN IS SLIGHTLY COLDER THAN THE GFS. ONE NOTABLE CHANGE IS THE AMOUNT OF PRECIPITATION THAT MAKES IT EAST OF THE DIVIDE IN THE NEWER RUNS...SO ADDED AT LEAST SOME SLIGHT CHANCE POPS ACROSS THE BOARD THURSDAY EVENING. PERIODS OF STRONG WIND WILL AGAIN BE POSSIBLE WITH THE FRONT AND WILL PROBABLY BE THE MAIN STORY EAST OF THE DIVIDE WITH ANY RAIN AND SNOW IN THE LOW ELEVATIONS AS AN AFTERTHOUGHT. A RIDGE BUILDS IN BEHIND THE THURSDAY SYSTEM...THE GFS KEEPS A FLAT RIDGE WHILE THE EUROPEAN POPS UP A MORE AMPLIFIED RIDGE AHEAD OF THE NEXT TROUGH MOVING INTO THE WEST COAST. THERE IS STILL DISAGREEMENT ON THE TIMING AND THE SOUTHERN EXTENT OF THE TROUGH BETWEEN MODELS...WITH THE EUROPEAN BRINGING THROUGH A MORE ORGANIZED FRONT AND PRECIPITATION SHIELD FOR SATURDAY NIGHT INTO SUNDAY WHILE THE GFS KEEPS MUCH OF THE IMPACT AND THE COLDER TEMPERATURES WELL TO THE NORTH. && .AVIATION.../00Z ISSUANCE/ WEST OF THE CONTINENTAL DIVIDE...KJAC/KRKS/KPNA/KBPI ROUTES A LARGE FETCH OF PACIFIC MOISTURE WILL SPREAD WIDESPREAD MVFR/IFR CEILINGS WITH VISIBILITY REDUCED IN SNOW AND BLOWING SNOW OBSCURING TERRAIN OVER THE WESTERN MOUNTAINS AND VALLEYS INCLUDING KJAC...KAFO AND AT TIMES KPNA...KEMM AND KBPI. MVFR CONDITIONS MAY MOVE INTO KRKS OCCASIONALLY. EAST OF THE CONTINENTAL DIVIDE...KCPR/KCOD/KRIW/KWRL/KLND ROUTES VFR CONDITIONS WILL PREVAIL AT THE AIRPORTS THROUGH 00Z TUESDAY. AREAS OF LLWS WILL BE ENCOUNTERED VCNTY AND WEST OF KLND-KCOD UNTIL 18Z MONDAY WITH RIDGE TOP WINDS FROM 290 AT 40KT. MOIST NORTHWEST FLOW WILL PRODUCE MVFR TO IFR CEILINGS WITH SNOW AND BLOWING SNOW REDUCING VISIBILITY OVER THE MOUNTAINS DOWN TO 7500 FEET WITH WIDESPREAD MOUNTAIN OBSCURATIONS. LOCAL MVFR CEILINGS AND VISIBILITIES MAY BE ENCOUNTERED IN THE LOWER ELEVATIONS OF THE BIGHORN BASIN VICINITY KPOY...KU68...KCOD...KGEY AND IN NORTHERN JOHNSON COUNTY VICINITY KBYG. && .FIRE WEATHER... A MOIST WEST NORTHWEST FLOW WILL BRING WIDESPREAD SNOW TO THE WEST AND NORTH THROUGH MONDAY. MOUNTAIN AREAS MAY SEE UP TO 20 INCHES OF SNOW IN THE TETONS...WITH OTHER MOUNTAIN AREAS RECEIVING A FOOT OF SNOW. VALLEY AREAS SHOULD SEE UP TO 6 INCHES AND MAY SEE RAIN MIXED WITH THE SNOW ON MONDAY. BREEZY TO WINDY AREAS WILL CONTINUE WITH AREAS OF BLOWING SNOW IN THE MOUNTAINS. RELATIVE HUMIDITY WILL BE HIGH. CLOUD COVER AND PRECIPITATION WILL MODERATE TEMPERATURES ELEVATING OVERNIGHT LOWS AND HOLDING DOWN DAYTIME HIGHS. MIXING HEIGHTS WILL BE LOW WITH POOR SMOKE DISPERSAL. && .RIW WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 5 PM MST MONDAY FOR WYZ001-002-008- 009-013-014-023>025. WINTER STORM WARNING UNTIL 5 PM MST MONDAY FOR WYZ012. && SHORT TERM...C.BAKER LONG TERM...ALLEN AVIATION...C.BAKER FIRE WEATHER...C.BAKER
Hazardous weather outlook, Feb 14, 10:59 AM MST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1059 AM MST SUN FEB 14 2016 WYZ001>020-022>030-151300- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 1059 AM MST SUN FEB 14 2016 ...WINTER WEATHER ADVISORIES AND WARNING ARE IN EFFECT FOR THE WESTERN MOUNTAINS AND VALLEYS THROUGH MONDAY AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT FOR THE BIG HORN MOUNTAINS THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT SNOW AND BLOWING SNOW OVER WESTERN VALLEYS AND MOUNTAINS AS WELL AS OVER THE BIG HORN MOUNTAINS...WHICH WILL CREATE SLICK AND HAZARDOUS TRAVEL. PLEASE SEE THE WINTER WEATHER HIGHLIGHTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY...SIGNIFICANT SNOW CONTINUES OVER MUCH OF WESTERN WYOMING AS WELL AS OVER THE BIG HORN MOUNTAINS. THURSDAY...LIGHT TO MODERATE AMOUNTS OF SNOWFALL POSSIBLE OVER THE WEST...ESPECIALLY IN THE MOUNTAINS. IN ADDITION...STRONG TO POSSIBLY HIGH WIND ACROSS SOUTHEAST FREMONT INTO THE LOWER ELEVATIONS OF NATRONA COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TODAY AND ANY WIND GUSTS GREATER THAN 45 MPH. THANK YOU.
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:16 AM MST | High Wind Warning | RIW | Fremont, Johnson, Natrona, Sweetwater | 17 hr |
| Feb 15, 10:05 AM MST | High Wind Watch | RIW | Fremont, Hot Springs, Park | 16 hr |
Nearby
High Wind Watches in Wyoming, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.